Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Constant headaches, tiredness, dizziness, feeling very hot / cold, abdominal pain, itching in breast. Medication required?

Hi. I ve been having constant headaches/migraines. And I had them a few months ago and was sent to hospital for tests which showed nothing and told just to take painkillers. But now they are getting worse and now I m constantly tired, keep going dizzy more than I did last time, now started with constant feeling very hot like I m sweating then I will cool down if I move to make a drink or something because it makes me constantly thirsty, and when I move I go really cold where I need to wrap up but as soon as I do I m hot again. Also started with pains in my abdomen and a constant itch on my left breast which I was having tests for breast cancer last month. And I m constantly tired, always going to bed with the headache/migraine and keep needing to go for a wee
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
I will advise you to check routine blood counts, haemoglobin, renal and liver function tests, fasting and post prandial blood sugar, urine examination, consult physician and take his opinion.
I will advise you to take regular food at frequent intervals and take plenty of water, fruits and fresh vegetables.
Take care and get well soon.
Answered: Fri, 6 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor